RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1971
Volume 197,
Number 4,
Pages
770–772
(Mi dan36012)
This article is cited in
2
papers
MATHEMATICS
On spectral decompositions corresponding to an arbitrary nonnegative selfadjoint elliptic operator of second order
V. A. Il'in
,
E. I. Moiseev
Lomonosov Moscow State University
UDC:
517.522.3
Presented:
A. N. Tikhonov
Received: 29.10.1970
Fulltext:
PDF file (455 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025